• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Will st john wort help

#1
I am really finding this hard at the moe i am having really bad mood swings which is not heplin.I dont know what to do i keep snapin at the family which is not fair on them how can i ask for their support when all i do is shout at them.All i want to do is cry and my cdc is away on holls so i cant talk to him.:(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

DQ

Queen of the Damned
#2
Hey Lucy

When you do CD it can be difficult - so many of us hide behind food, so when we remove that barrier it can feel as though all of our emotions have flooded to the surface. Sendiing you big :hug99: first of all.

And of course you can ask your family for support. They know why you are doing this, and they will want to help you. Let them know you are feeling vulnerable, upset, scared, etc and they will be there for you, as will we.
 
#4
lucy . i have been a real cow to my husband today . took his head on more than 10 occasions, secretly i think he is relived at going to work tonight. must all be part of the process as we get thin. keep going girl, just look at how far you have come already !
sending you big and not snappy hugs !
xxxxx
 

Delli

Talks too much
#7
just keep thinking about the reasons why u started this diet, and remember that this is ur chatterbox trying to stop YOU from achieving what YOU want to achieve! dont let her win!!
 

DQ

Queen of the Damned
#8
Not sure really i am really missin eatin with the family in the evein and even though i am in ketosis i still feel hungery pluss i think i am coming down with something.Lucy
If you can cope with it, maybe have your soup with the family so you are still doing the social side of it?? and if you are feeling rough, then maybe have an early night - it avoids eating, upsetting people etc :hug99:
 
#10
Hi Lucy,

I so understand the mood swing thing. I have today been the ultimate she devil and one comment from my long suffering partner that 'it may possibly be a mood swing and will pass' sent me into a bit of an irrational rant - i picked up an orange from the fruit bowl and threw it across the room - it was such a ridiculous thing to do that we both started laughing (and I detected more than a snigger from the dogs direction too).

I sometimes try to do something to take my mind off my quivvery bottom lip like have a bath or paint my nails.

Keep your chin up buttercup and I send you a big hug xx
 

DQ

Queen of the Damned
#11
Heck yes, baths, manicures, pedicures - all of those distraction techniques work...




(* :giggle: at the orange!! )
 

Mini

Administrator
Staff member
#12
Hi Lucy,

It does get better...

 

chicken on a mission

Restarting to lose 4stone
#13
If you can share what you are feeling with your family then do.

My hubby has moods but has no excuse as he isn't on a diet :D

The moment he owns up to the fact that he has been a s0d then I'll forgive him anything and him get through. :)

I found myself picking a fight with hubby today to get out of going out for dinner with him, daughter and fathing-in-law.

He set this up this morning without asking me and I started back on sole sourcing today :rolleyes:
 
#17
Hi,

St John's Wort is not recommended as it is made from flowers and this can affect your weightloss.

Having said that, I do know of people who have successfully used it without any problems. It does take several weeks to kick in though it will not be an instant fix and could affect your weightloss.

If you are feeling very low perhaps a chat to your GP would help.

Hope you start to feel more positive soon, very often after a week on CD things even out really nicely.

Linda
 

SoonToBeGorgeous

Loving the Cambridge Diet
#19
VLCD's are notorious for causing depression since it can deplete the serotonin levels in the brain.

The St. John's Wort won't affect your weight loss.

If you wanted to try something else you could always take Omega 3 Fish Oil by capsule which will bring the serotonin levels up. I take them all the time for arthritis and they have not affected my weight losses at all. Chocolate will do it too but you can't have that!

 

Ruthlet

Wants to be a loser!
#20
Lucy if you do decide to try St John's Wort please bear in mind that there is some scientific evidence to indicate that it may interfere with the effectiveness of some oral contraceptives. So if you take any kind of oral contraceptive it might be worth checking with your GP if this might be affected before you start taking it to ensure continual protection ;).
 


Similar threads